# SDR USAASB01064

- Difficulty date: February 27, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Lt Wing
- Part time: 37,233 hours, 8,663 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1883 - ON CLIMB-OUT FROM CLT, EN ROUTE TO GCM, THE NR 1 ENGINE EGT REACHED 931 DEGREES WITH N1 CLIMB LIMIT.  POWER WAS REDUCED TO MAINTAIN WITHIN LIMITS, BUT NR 1 ENGINE RAN APPROX 100 DEGREES GREATER THAN NR 2 ENGINE.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY PER JOB CARD JK71-00-01.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
